# SDR USAA050298

- Difficulty date: February 11, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26320
- Condition: Chafed
- Location: Te Flap
- Part time: 50,570 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RIGHT OUTBOARD MID FLAP CHAFED .25 INCH BY 2 INCH BY .016 INCH, OUTBOARD 4 EDGE SURFACE.  DOUBLER INSTALLED PER SRM 57-53-01 FIG 208.  (M)
